MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION ST30, GB; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION ST30, GB; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number GBX1030S20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/12/2024
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information that a dreamstation st30 device is returning due to a patient passing away.There is no allegation that the device contributed to the death.The complaint review has determined that due to insufficient information this will be reported.Although there is not an allegation that the device caused or contributed to the mentioned "death".The device has not yet been returned to the manufacturer for evaluation.The manufacturer's investigation is ongoing.A supplemental report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported information received that a dreamstation st30 device is returning due to a patient passing away.There is no allegation that the device contributed to the death.The complaint review has determined that due to insufficient information this will be reported.Although there is not an allegation that the device caused or contributed to the mentioned "death".During the evaluation of the device no errors were discovered in the logs.The device was inspected, and no faults were found.The device was tested and all testing passed.The device to be returned to loan stock.

Brand Name
DREAMSTATION ST30, GB
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key20738327
Report Number2518422-2024-104345
Device Sequence Number15525643
Product Code MNS
UDI-Device Identifier00606959425989
UDI-Public(01)00606959425989
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberGBX1030S20
Device Catalogue NumberGBX1030S20
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown